IJPAM: Volume 109, No. 3 (2016)

THE FOURIER TRANSFORM OF $\left( G(x,m)_{+}^{\lambda }\right)$

Manuel A. Aguirre$^1$, Emilio Aguirre Rébora$^2$
$^{1,2}$Núcleo Consolidado de
Matemática Pura y Aplicada
Facultad de Ciencias Exactas
Universidad Nacional del Centro
Buenos Aires, ARGENTINA

Abstract. In this article we give a sense the Fourier transform of

G(x,m)_{+}^{\lambda }\right) =\left( \left(
...mits_{i=p+1}^{p+q}x_{i}^{2}\right) ^{m}\right) _{+}^{\lambda }.\end{displaymath}

In particular if $m=1$ we obtain the Fourier transform $\left( P(x)\right)
_{+}^{\lambda }=\left(
x_{1}^{2}+...+x_{p}^{2}-x_{p+1}^{2}-...-x_{p+q}^{2})\right) _{+}^{\lambda }$, where $p+q=n$ is the dimension of the space.

Received: May 31, 2016

Revised: July 21, 2016

Published: October 1, 2016

AMS Subject Classification: 46F10, 43A32

Key Words and Phrases: distributions, Fourier transform, ultrahyperbolic kernel
Download paper from here.


M.A.Aguirre., A generalization of residue of generalized fucntion $P_{+}^{\lambda },$Thai Journal of Mathematics, volume3,Nro.1,pp.35-51,2005.

M.A.Aguirre., New formulae about the residue of $\left(
G(x,m)\right) _{+}^{\lambda },$ NEXO, Revista Científica, vol20..

The Fourier transform of $P_{+}^{\lambda }$ and $P_{-}^{\lambda
}$ , to appear.

L.Schwartz, Métodos Matemáticos Aplicados a las Ciencias Físicas, Selecciones Científicas, Torres Quevedo,7-9, Madrid, 1969.

I.S.Gradshetyn and I.M.Ryzhik., Table of Inthegrals, series and products, Academic Press, Inc., 1980.

Bateman Manuscript Project, Tables of Integral Transform, Vol.II, McGraw-Hill, New York, 1954.

A. Erdelyi, Higher Trascendental Functions, vol I, McGraw-Hill, New York, 1953

I.M.Gelfand and G.E. Shilov., Generalized Functions, Academic Press, 1964

Bochner., "Verlesungen Über Fouriersche Integrale" Leipzig, 1932.

A. Kananthai and K. Nonlaopon., On the Residue of generalized Function $P^{\lambda },$Thai Journal of Mathematics, 1(2003). 49-57.


DOI: 10.12732/ijpam.v109i3.9 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 109
Issue: 3
Pages: 601 - 608

$\left( G(x,m)_{+}^{\lambda }\right)$%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).